# SDR 95ZZZW382

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 415
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT FORWARD GALLEY SERVICE DOOR FRAME, EXFOLIATED CORROSION ON STRINGER 17R AT AFT LOWER CORNER OF GALLEY DOOR CUTOUT AT FS 415 APPROXIMATELY.  REMOVED ANGLE, FOUND OUT OF LIMTI CORROSION, FABRICATED NEW ANGLE 2024-T3.040 AS PER SRM 51-10-1 AND INSTALLED ANGLE AS PER SRM 51-10-1.  NEW ANGLE INSTALLED BETWEEN STATION 360 AND STATION 445.  TOTAL CYCLES 29,235.
